# SDR C2XA09TY204

- Difficulty date: July 29, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N18102
- Make and model: Emb EMB-145XR
- Aircraft serial: 145643
- Aircraft time: 18,740 hours, 10,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount
- Part number: 14525991003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FRM MOUNT FOR LT CARBON FIBER BEAM BULKHEAD SUPPORT AT FRM 61 HAS CORROSION AT LOWER EDGE.  BLENDED CORRODED AREA, FABRICATED EXTERNAL DOUBLERS, ALODINED, PRIMED AND PAINTED IAW EC5320-01462.
